MathSciNet Relay Station
MathSciNet bibliographic data
MR211182 (35 #2064) 42.10
Hirschman, I. I., Jr. The strong Szegö limit theorem for Toeplitz determinants. Amer. J. Math. 88 1966 577–614.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement